# SDR FDEA201305241082

- Difficulty date: May 24, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-28A
- Aircraft serial: 27220
- Aircraft time: 65,153 hours, 23,087 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144N50242
- Condition: Gouged
- Location: Bs 1080-1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK HAVE SEVERAL DEEP GOUGES BS 1080-1090, RBL 24.  BLENDED DAMAGED AREA OF DAMAGE IN CROWN IAW SRM 51-10-02 AND FOUND OUT OF LIMITS PER SRM 53-00-52, DETAIL 1, PAGE 102,BECAUSE OF DEPTH OF CLEAN UP; 0.07", MAX IS 0.04".   REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02 AND DWG 144N5024.   MAJOR REPAIR
